Some Common Fixed Point Theorems in Metric and Menger Spaces under Self and Compatible Mappings of Type (A) with Special Condition

Full Article - PDF

Published: 2022-11-12

Page: 751-758


Rohit Kumar Verma *

Department of Mathematics, Bharti Vishwavidyalaya, Durg, C.G., India.

*Author to whom correspondence should be addressed.


Abstract

The indeed paper deals with some common fixed point theorems in metric as well as menger spaces under self and compatible mappings of type (A) with some special conditions. Few important results are also obtained, which may be applicable in the present domain.

Keywords: Metric space, menger space, common fixed point, weak contraction condition, self mapping weak compatible mappings of type (A), convergence, sequence


How to Cite

Verma, R. K. (2022). Some Common Fixed Point Theorems in Metric and Menger Spaces under Self and Compatible Mappings of Type (A) with Special Condition. Asian Journal of Pure and Applied Mathematics, 4(1), 751–758. Retrieved from https://globalpresshub.com/index.php/AJPAM/article/view/1696

Downloads

Download data is not yet available.

References

Aydi H, Felhi A, Karapinar E, Alojali FA. Fixed points on quasi-metric spaces via simulation functions and consequences, J. Math. Anal. 2018;9:10-24.

Alqahtani B, Fulga A, Karapinar E. Fixed points results on ∆-symmetric quasi-metric space via simulation function with an application to Ulam stability, Mathematics. 2018;6:208.

Banach S. Surles operations dans les ensembles abstraites et leursapplications, Fundam. Math. 1922;3:133-181.

Bilgili N, Karapinar E, Samet B. Generalized α-ψ contractive mappings in quasi-metric spaces and related fixed Point theorems, J. Inequal. Appl., Article ID. 2014;36:1-15.

Gahler S2-metrische raume und ihre topologische Struktur, Mathematicsche Nachrichten. 1963;3:115-148.

Gregoria V, Romaguerab S. Fixed point theorems for fuzzy mappings in quasi-metric spaces, Fuzzy Sets and Systems. 2000;115:477-483.

Jungck, G. (1976): Commuting mappings and fixed points, Amer. Math. Monthly, 83, 261-263.

Jungck G. Compatible mappings and common fixed points, Int. J. Math. Math. Sci. 1986;9:771-779.

Jungck G, Rhoades BE. Fixed points for set valued functions without continuity, Indian J. Pure Appl. Math. 1986;29:227-238.

Jungck G, Murthy PP, Cho YJ, YJ. Compatible mappings of type (A) and common fixed points, Math. Japonica, bf. 1993;38:381-390.

Kannan, R. (1968): Some results on fixed points, Bull. Cal. Math. Soc. 60, 71-76.

Sessa S. On a weak commutativity conditions of mappings in fixed point con- sideration, Publ. Inst. Math.1982;32(46):146-153.

Wilson W.A. On quasi-metric spaces. Am. J. Math. 1931;53:675-684.

Zeng WZ. Probabilistic 2-Metric Spaces, Journal of Mathematical Research and Exposition. 1987;7(2):241-245.